# SDR GTIA020583

- Difficulty date: May 29, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND RIGHT WING LEADING EDGE THE NR ZERO SLAT TRACK THE SLAT IS CRACKED ON THE INBOARD SIDE.  REPAIRED IAW MD80.  (M)
